# SDR SWAA013265

- Difficulty date: December 5, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 63,874 hours, 69,393 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Aft Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE PRESS INDICATORS OUT OF VIEW.  REPOSITIONED SLIDES PER MM.
